# SDR SWIA20240615

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 46,280 hours, 39,726 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

D: L PACK HI TEMP ON THE GROUND IN LAR AFTER REARMING THE PACKS AFTER LEFT ENGINE START AFTER SINGLE ENGINE TAXI. QRH RESOLVED ISSUE. ONCE ON THE GROUND IN DEN, LEFT PACK STARTED TO RISE IN TEMPERATURE AGAIN WITH A SMOKY SMELL. TURNED OFF LEFT PACK BEFORE IT OVERTEMPED AGAIN.C: MEL 21-51-1BCAT "C" DUE 06/22/2024L PACK HI TEMP ON THE GROUND IN LAR AFTER REARMING THE PACKS AFTER LEFT ENGINE START AFTER SINGLE ENGINE TAXI. QRH RESOLVED ISSUE. ONCE ON THE GROUND IN DEN, LEFT PACK STARTED TO RISE IN TEMPERATURE AGAIN WITH A SMOKY SMELL. TURNED OFF LEFT PACK BEFORE IT OVERTEMPED AGAIN. REMOVED AND REPLACED THE LH ACM IN REFERENCE TO AMM 21-51-10. (OLD ACM HAD A BLADE MISSING AND THE OTHERS BLADES VERY DAMAGED). OPS CHECK AND LEAK CHECK OF ACM  GOOD. RAN LH ACM FOR ATLEAST 45 MINUTES WITH NO OVERTEMP.PLEASE REFERENCE AML 1369407
